MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TRIFOCAL IOL; LENS, MULTIFOCAL

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TRIFOCAL IOL; LENS, MULTIFOCAL
Model Number TFNT00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Impairment (2138)
Date of Event 03/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient experienced blurry vision and unexpected refraction.Additional information received that the lens was explanted.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information has been received that the iol was exchanged for the monofocal lens model of same diopter indicating there was no issue with the lens power.There is no reported defect or fault with the iol.
 
Additional Manufacturer Narrative
Additional information provided in b.2., b.5.And h.11.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a (serious injury).No further reports required.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ PANOPTIX TRIFOCAL IOL
Common Device Name
LENS, MULTIFOCAL
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key19483397
Report Number1119421-2024-01088
Device Sequence Number7976867
Product Code MFK
UDI-Device Identifier00380652357739
UDI-Public00380652357739
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
P040020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTFNT00
Device Catalogue NumberTFNT00.200
Device Lot Number15599964
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/10/2024
Supplement Date Received by Manufacturer06/30/2024
Initial Report FDA Received Date06/07/2024
Supplement Report FDA Received Date07/29/2024
Date Device Manufactured03/21/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown